World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Bifurcation and Chaos cover

Volume 23, Issue 09 (September 2013)

Feature Articles
No Access
HÉNON MAP: SIMPLE SINKS GAINING COEXISTENCE AS b → 1
  • 1330030

https://doi.org/10.1142/S0218127413300309

Feature Articles
No Access
SOME ATTRACTORS IN THE EXTENDED COMPLEX LORENZ MODEL
  • 1330031

https://doi.org/10.1142/S0218127413300310

Feature Articles
No Access
ALGORITHMS FOR OBTAINING A SADDLE TORUS BETWEEN TWO ATTRACTORS
  • 1330032

https://doi.org/10.1142/S0218127413300322

Feature Articles
No Access
LINEAR AND NONLINEAR ARABESQUES: A STUDY OF CLOSED CHAINS OF NEGATIVE 2-ELEMENT CIRCUITS
  • 1330033

https://doi.org/10.1142/S0218127413300334

Feature Articles
No Access
ON REYNOLDS' DILATANCY AND SHEAR BAND EVOLUTION: A NEW PERSPECTIVE
  • 1330034

https://doi.org/10.1142/S0218127413300346

Papers
No Access
DERIVATION OF ISOCHRONICITY CONDITIONS FOR QUASI-CUBIC HOMOGENEOUS ANALYTIC SYSTEMS
  • 1350149

https://doi.org/10.1142/S0218127413501496

Papers
No Access
DELAY-INDUCED DYNAMICAL TRANSITIONS IN SINGLE HINDMARSH–ROSE SYSTEM
  • 1350150

https://doi.org/10.1142/S0218127413501502

Papers
No Access
A FRAMEWORK FOR INTERNEURAL DYNAMICS IN A CEREBRAL CORTEX CENTER
  • 1350151

https://doi.org/10.1142/S0218127413501514

Papers
No Access
GENERATION OF MULTI-WING CHAOTIC ATTRACTORS FROM A LORENZ-LIKE SYSTEM
  • 1350152

https://doi.org/10.1142/S0218127413501526

Papers
No Access
HOPF–FOLD BIFURCATION AND FLUCTUATION PHENOMENA IN A DELAYED RATIO-DEPENDENT GAUSE-TYPE PREDATOR–PREY MODEL
  • 1350153

https://doi.org/10.1142/S0218127413501538

Papers
No Access
AN APPLICATION OF REGULAR CHAIN THEORY TO THE STUDY OF LIMIT CYCLES
  • 1350154

https://doi.org/10.1142/S021812741350154X

Papers
No Access
BIFURCATION AND CHAOS ANALYSIS IN A DISCRETE-DELAY DYNAMIC MODEL FOR A STOCK MARKET
  • 1350155

https://doi.org/10.1142/S0218127413501551

Papers
No Access
FINITE SYMMETRY GROUP AND COHERENT SOLITON SOLUTIONS FOR THE BROER–KAUP–KUPERSHMIDT SYSTEM
  • 1350156

https://doi.org/10.1142/S0218127413501563

Papers
No Access
ROBUST BIFURCATION ANALYSIS OF SYSTEMS WITH DYNAMIC UNCERTAINTIES
  • 1350157

https://doi.org/10.1142/S0218127413501575

Papers
No Access
LOCALLY COMPACT GROUPS ADMITTING FAITHFUL STRONGLY CHAOTIC ACTIONS ON HAUSDORFF SPACES
  • 1350158

https://doi.org/10.1142/S0218127413501587

Papers
No Access
ASYMPTOTIC BEHAVIOR AND RATIOS OF COMPLEXITY IN CELLULAR AUTOMATA
  • 1350159

https://doi.org/10.1142/S0218127413501599

Papers
No Access
UNIVERSAL FORM OF RENORMALIZABLE KNOTS IN SYMBOLIC DYNAMICS OF BIMODAL MAPS
  • 1350160

https://doi.org/10.1142/S0218127413501605

Papers
No Access
GLOBAL PHASE PORTRAITS OF SOME REVERSIBLE CUBIC CENTERS WITH NONCOLLINEAR SINGULARITIES
  • 1350161

https://doi.org/10.1142/S0218127413501617

Papers
No Access
TURING PATTERN FORMATION IN A TWO-SPECIES NEGATIVE FEEDBACK SYSTEM WITH CROSS-DIFFUSION
  • 1350162

https://doi.org/10.1142/S0218127413501629

Papers
No Access
ADAPTABILITY AND SENSITIVITY OF COMPLEX SYSTEMS
  • 1350163

https://doi.org/10.1142/S0218127413501630